# SDR AALA20021111

- Difficulty date: July 29, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N1404D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11355
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, FLOOR BOARD EMERGENCY EXIT LIGHT AT SEAT 11D INOPERATIVE.  REPAIRED FLOOR BOARD EMERGENCY EXIT LIGHT WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
